# SDR MALA060345

- Difficulty date: May 19, 2006
- Submitted: June 1, 2006
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 21,209 hours, 23,451 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON SUSTAINED DAMAGE FROM HAIL.  TWO DENTS REQUIRED REPAIRS.  FIRST DENT DAMAGE MEASURES 5/8 INCH IN DIAMETER AND .008 INCH IN DEPTH LOCATED 7 3/4 INCH FROM TRAILING EDGE AND AT STATION 409.7.  SECOND DENT DAMAGE MEASURES 5/8 INCH IN DIAMETER AND .005 INCH IN DEPTH, LOCATED 8 3/4 INCH FROM TRAILING EDGE AND AT STATION 367.2.  COMPLETED COMPOSITE REPAIR TO AILERON SKIN IAW EO#S51031.
